G. 2009-03-05 21:13:29
I’m currently taking Welbutrin and seems to be giving me anxiety attacks was
wondering if anyone else has experianced this? Also has anybody tried
Welbutrin and Lexapro together? The reason I’m taking Welbutrin is because
I hate the sexuall side affects with all the other meds I have tried.
Wellbutrin has actually increased my s** drive but Im wondering if I add
Lexapro to the mix that it will cause problems once again. Thank in advance
Stan 2009-03-05 21:13:45
If you add Lexapro to your current dose of Wellbutrin, two things will happen.
One, your sexual side effects will increase. And two, you’ll increase your risk
of seizure. Wellbutrin lowers your threshold for having a seizure,and adding Lexapro
will lower it even further.
Make a choice: Get off the Wellbutrin to relieve your anxiety attacks, and try to go without
anything, or go with the Lexapro without the Wellbutrin, and get ready for sexual side effects.
Asia82 2009-03-06 04:13:57
SSRIs in general have a low incidence of seizure, and Wellbutrin is
commonly added to SSRIs to offset the sexual side effects. There is a
CYP 450 enzyme interaction between Lexapro and Wellbutrin, but it is
fairly minor. Still, if you are going to add Lexapro to Wellbutrin, I
would suggest starting at a low level and going upwards slowly. I
would not recommend taking more than 300 mg/day of Wellbutrin SR with
an SSRI, and 200 mg/day would probably be safer. Of course, if you
are prone to seizures, you should not be taking Wellbutrin at all.
I was on 300 mg/day of Wellbutrin SR a few months ago and felt it
actually had somewhat of a calming effect. However, it was definitely
not as effective on anxiety and OCD as taking an SSRI, at least for
me. I had to discontinue the Wellbutrin because I became extremely
irritable after a few months at 300 mg/day. I found that taking only
150 mg/day eliminated the irritability, but it was not enough to
achieve an antidepressant effect.
Davidfquirk 2009-03-06 04:14:01
lexapro alone is good
G. 2009-03-06 04:14:12
What about sexual side affects? Have you noticed if Lexapro has any?
Stan 2009-03-06 04:14:16
Lexapro has almost as many sexual side effects as it’s older sister, Celexa.
So if you like having delayed erection, delayed e**********, or no erection at all….
Besides, Lexapro will, over the long haul, put the weight on you, as does Celexa,
and their cousins, Zoloft et al….
Stan 2009-03-06 04:14:21
yeah… so good not having an erection.
too bad that wasn’t the question.